# SDR SWIA202161330

- Difficulty date: July 30, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 46,999 hours, 40,232 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH HORIZONTAL STAB INBD HINGE ASSY HAS CORRODED ATTACHING HARDWARE    (C-CHECK RO 9-30-21)    REPLACED CORRODED HARDWARE WITH NEW HARDWARE ON LEFT HORIZONTAL STABILIZER TO ELEVATOR CENTER HINGE REF CRJ 200 AMM 27-34-01-400-801 STEP 3. C. TUC8619 CAL DUE 31 OCT 2021.
